# SDR QMLA2013110913162

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 2,630 hours, 7,053 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1352
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAILROTOR CHIP LIGHT CAME ON IN FLIGHT SOON AFTER TAKEOFF.  PILOT USED FUZZ BURNER BUT LIGHT STAYED ON.  ACFT RETURNED TO AIRPORT.  FOUND CHIPS CONSISTENT WITH FIGURE F IN AMM 65-21-00, 6-1.
